Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pain behind and around eyes, blurred vision. Taking eye medications. Suggestions?

Thank you for offering to help, I have been on three different eye medications for a number of months now. Timolol Maleate, Brimonidine, and latanoprost, in September my doctor put me on Atorvastatin for high cholesterol. I'm experiencing pain around and behind my eyes and extreme blurring. Since both my followup appointments for eyes and cholesterol are at the end of this month I thought I would check for drug interactions if any.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Ophthalmologist 's  Response
Hello,
It seems from the history that you are having glaucoma and for glaucoma you are on treatment with timolol, brimonidine and latanoprost. Along with this you are on atrovastatin for treatment of elevated cholesterol.

The symptoms you are having like pain behind the eye and blurring of vision may not be related to side effects of drugs. They indicate increase in intraocular pressure and hence you need to undergo examination by ophthalmologist or preferably by a glaucoma specialist for evaluation of glaucoma.

Thank you
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor